Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2009

An Unreported Side Effect of Risperidone in Children Sinus Arrest With Long Pauses Causing Syncope

Haşim OLGUN, Oguzhan Sepetcigil, Mehmet Karacan, Naci Ceviz

PEDIATRIC EMERGENCY CARE Cilt 25 · Sayı 7 · ss. 465–466 · 01.07.2009
DOI ile aç

Özet

Risperidone has been reported as a well-tolerated antipsychotic in children. The most common side effects of risperidone are anxiety. headaches, insomnia, and agitation, which frequently appear with high doses. Although it is known that risperidone affects the cardiac conduction system, symptomatic bradycardia has not been reported previously in children. We report a child who developed syncope because of sinus arrest with long pauses (> 3 seconds) with therapeutic doses of risperidone. This case suggests that close monitoring is Mandatory even doling therapeutic treatment with risperidone.

Atıf için künye

OLGUN, H., Sepetcigil, O., Karacan, M., & Ceviz, N. (2009). An Unreported Side Effect of Risperidone in Children Sinus Arrest With Long Pauses Causing Syncope. PEDIATRIC EMERGENCY CARE, 25(7), 465–466. https://doi.org/10.1097/pec.0b013e3181ab830d

BibTeX
@article{olgun2009-223417,
  author = {OLGUN, Haşim and Sepetcigil, Oguzhan and Karacan, Mehmet and Ceviz, Naci},
  title = {An Unreported Side Effect of Risperidone in Children Sinus Arrest With Long Pauses Causing Syncope},
  journal = {PEDIATRIC EMERGENCY CARE},
  year = {2009},
  volume = {25},
  number = {7},
  pages = {465--466},
  issn = {0749-5161},
  doi = {10.1097/pec.0b013e3181ab830d},
  url = {https://akademik.atauni.edu.tr/yayinlar/223417-an-unreported-side-effect-of-risperidone-in-children-sinus-arrest-with-long}
}